# SDR 97ZZZX738

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delamination
- Location: Bottom Inboard
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAS A LARGE AREA OF DELAMINATION ON THE BOTTOM INBOARD SIDE AND ALONG THE AFT EDGE.  MAINT BY USAIR RPR STA.
